Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Whole body got tingy and extremities went numb after taking extra Adderalls. Any permanent damage ?

height 5 0 weight 115 age 20, 2 days ago I didnt know my new perscribed adderalls were xrs, they were 30 s and I took 2 1/2 in a 2 day span. My whole body got tingy and my extremeties went numb, I didnt take any the next day and the numb and tingles were still there, today i didnt take any and i still have slight numbness in the left side of my face, and my arm muscle is sore and hurts but is slightly numb, will the effects go away if I keep not taking it or did i do permenant damage?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
Taking an extended release adderal may be associated with effects like muscle soreness and numbness. Please do not worry as all these effects are reversible. You need to wait for 5-7 days for these effects to reverse.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor